# SDR CA080124011

- Difficulty date: January 24, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft serial: 068
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING A CORROSION INSP ON AC, VENEZUELAN REGISTRATION YV1000, IAW THE CUSTOMERS EQUALIZED MAINT PROGRAM. NUMEROUS AREAS OF CORROSION WERE DETECTED THROUGHOUT THE AC.  A THRESHOLD AND REPETITIVE CORROSION INSP PROGRAM IS MANDATED BY ADCF-98-03 AND IS TO BE CARRIED OUT IAW THE AC CORROSION PREVENTION AND CONTROL MANUAL (PSM 1-7-5). NO INFORMATION IS AVAILABLE TO KNOW IF THE THRESHOLD OR REPEAT CORROSION INSPECTIONS WERE COMPLIED WITH.  WHILE CONDUCTING THE 3-YEAR REPETITIVE DISBOND INSP REQUIRED BY ADCF-94-15 IAW MFG SB 7-51-1 AND THE NDT MANUAL (PSM 1-7-7A) PART 5, SEVERAL AREAS OF DISBOND WERE FOUND ON THE FUSELAGE SKIN PANELS, HORIZONTAL STABILIZER SKIN PANELS AND WING PANELS. IN ADDITION, AREAS OF DISBOND WHERE FOUND THAT ARE NOT PART OF THE MFG NDT MANUAL (PSM 1-7-7A) PART 5. THE CORROSION AND DISBOND OF THE DOUBLERS WAS DETECTED BY VISUAL INSP AS PART OF THE CORROSION INSP AND CONFIRMED BY ULTRASONIC INSP. THESE DOUBLERS ARE BONDED TO THE UPPER SKIN AND RIVETS INSTALLED THROUGH BOTH THE DOUBLERS AND SKINS TO STRINGERS.   PREVIOUS MAINTAINERS MAY NOT HAVE INTERPRETED THE DETAILS REQUIRED TO PERFORM THESE INSPECTIONS PROPERLY TO THE STANDARDS IDENTIFIED IN THE MRB OR REGULATORY REQUIREMENTS. THE AC HAS VERY LOW HOURS AND CYCLES FROM NEW WHEN COMPARED TO THE AVERAGE AC HOWEVER IT DID HAVE LONG TERMS OF INACTIVITY IN A COASTAL ENVIRONMENT CLOSE TO THE OCEAN.   THE LEVEL OF CORROSION AND DISBOND FOUND ON THIS AC IS NOT CONSISTENT WITH THE REST OF FLEET THAT HAS BEEN INSPECTED OVER IT’S 16 YEAR HISTORY OF OPERATING AND MAINTAINING THIS AC.  ALL REPORTING REQUIREMENTS OF BOTH AD’S HAVE BEEN SUBMITTED TO THE TYPE CERTIFICATE HOLDER.  SPECIFIC DETAILS OF CORROSION AND DISBOND ARE AVAILABLE UPON REQUEST. (TC NR 20080124011)
